Alert archive / Utah / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 1, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Feb 16, 2011, 6:03 PM MST for Tooele County, Utah. It was in force for 12 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 16, 2011, 6:03 PM MST (01:03 UTC)
- Expired
- Feb 16, 2011, 6:15 PM MST
- In force
- 12 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
County Tooele County, UT
The radar
The Salt Lake City radar (KMTX), 65 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 16, 6:12 PM MST | TSTM WND DMG | Stansbury Park, UT | GOALPOST AT FOOTBALL STADIUM BLOWN OVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 1.1 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 2280 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 367 m²/s²
- 0-3 km storm-relative helicity
- 530 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
679
WUUS55 KSLC 170103
SVRSLC
UTC045-170115-
/O.NEW.KSLC.SV.W.0001.110217T0103Z-110217T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
603 PM MST WED FEB 16 2011
THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL TOOELE COUNTY IN UTAH
* UNTIL 615 PM MST
* AT 559 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES NORTH OF GRANTSVILLE TO GRANTSVILLE TO 10
MILES SOUTH OF GRANTSVILLE...MOVING NORTHEAST AT 60 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
TOOELE... ERDA... STANSBURY PARK AND LAKE POINT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 4088 11236 4073 11223 4063 11218 4062 11218
4033 11259 4058 11255 4079 11265
TIME...MOT...LOC 0102Z 229DEG 61KT 4078 11250 4065 11244
4049 11247
$$
ROGOWSKIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 16, 4:00 PM MST, 2 hours 3 minutes earlier.
Area forecast discussion, Feb 16, 4:00 PM MST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
400 PM MST WED FEB 16 2011
.SYNOPSIS...A VIGOROUS COLD FRONT WILL ENTER EXTREME NORTHWEST
UTAH LATE THIS AFTERNOON...THEN SWEEP ACROSS THE STATE TONIGHT
THROUGH EARLY THURSDAY. AN ACTIVE WEATHER PATTERN WILL PUSH A
SERIES OF WEATHER DISTURBANCES THROUGH THE INTERIOR WEST THROUGH
AT LEAST THE END OF NEXT WEEK.
&&
.DISCUSSION...POTENT COLD FRONT APPEARS TO BE NEAR A KENV-KPIH
LINE THIS AFTERNOON...CONTINUING SOUTHEAST INTO THE FORECAST AREA.
RADAR INDICATES THAT A BAND OF PRECIP ACCOMPANIES THE FRONT. WITH
DAYTIME HEATING AND GOOD DYNAMICS...SOME LIGHTNING STRIKES HAVE
EVEN BEEN OBSERVED ACROSS NEVADA IN ASSOCIATION WITH THE BOUNDARY.
STRONG WINDS HAVE DEVELOPED OVER MUCH OF THE STATE...PARTICULARLY
THE WESTERN HALF. THESE WINDS WILL CONTINUE UNTIL THE PASSAGE OF
THE FRONT. GOING WIND HEADLINES COVER THE THREAT WELL.
THE FRONT IS EXPECTED TO ONLY STRENGTHEN AS IT PUSHES THROUGH
NORTHERN UTAH EARLY THIS EVENING...BRINGING MUCH A 1-2 HOUR
PERIOD OF HEAVY SNOW AS IT PASSES. VALLEY PRECIP MAY BEGIN AS
RAIN...BUT SHOULD QUICKLY CHANGE OVER TO SNOW AS VERY COLD AIR
MOVES IN. SHORT DURATION OF THE BAND MAY LIMIT VALLEY AND MOUNTAIN
VALLEY SNOW ACCUMULATION. HOWEVER...DUE TO CONCERNS ABOUT ROAD
IMPACTS THIS EVENING AND TONIGHT...HAVE GONE AHEAD AND ISSUED A
WINTER WEATHER ADVISORY FOR MANY WESTERN VALLEYS AND THE WASATCH
MOUNTAIN VALLEYS...WITH THE I-15 CORRIDOR AS THE PRIMARY CONCERN. THE
FRONT IS PROGGED TO STALL AND WEAKEN AS IT APPROACHES SOUTHERN UTAH
OVERNIGHT...SO IMPACTS ARE EXPECTED TO LESSEN OVERNIGHT. MOUNTAIN
SNOW SHOULD BE LONGER IN DURATION...SO GOING WINTER STORM WARNING
LOOKS GOOD.
OVERALL...THE PROGRESSIVE PATTERN BEGUN BY THIS FIRST SYSTEM IS
EXPECTED TO CONTINUE FOR AT LEAST THE NEXT SEVERAL DAYS. SECOND
WAVE PUSHING FROM THE TROUGH OFF THE PACIFIC NORTHWEST COAST IS
FORECAST TO MOVE THROUGH THURSDAY AFTERNOON...ALLOWING FOR
REDEVELOPMENT OF SNOW SHOWERS...PRIMARILY OVER NORTHERN AND
CENTRAL UTAH. GLOBAL MODELS ALL INDICATE A RELATIVE LULL IN PRECIP
ON FRIDAY BEFORE THE MAIN TROUGH DIVES SOUTH AND THEN EAST ACROSS
NORTHERN ARIZONA/SOUTHERN UTAH ON SATURDAY. EC/GFS ARE IN GOOD
AGREEMENT WITH TIMING OF THIS STORM...PUSHING IT THROUGH SATURDAY
AFTERNOON THROUGH SUNDAY. LARGEST PRECIP TOTALS FOR THE AREA LOOK
TO BE ACROSS SOUTHERN UTAH WITH THIS SYSTEM...BUT PRECIP SHOULD
SPREAD ACROSS MUCH OF THE STATE...SO SIGNIFICANT TOTALS ARE
POSSIBLE FOR NORTHERN UTAH AS WELL.
MODELS INDICATE BRIEF RIDGING FOR MONDAY AND TUESDAY BEFORE
ANOTHER STORM IMPACTS THE REGION ON WEDNESDAY. EC/GFS CONTINUE TO
DIVERGE ON THE TIMING AND DETAILS HERE...BUT ALL INDICATE
CONTINUED UNSETTLED WEATHER.
&&
.AVIATION...SOUTH WINDS WILL CONTINUE TO INCREASE THROUGH THE DAY AT
THE SLC TERMINAL AHEAD OF A STRENGTHENING COLD FRONT. WITH SUCH
STRONG WINDS...THE POTENTIAL EXISTS FOR VSBYS TO FALL INTO THE MVFR
RANGE THROUGH 01Z IN BLOWING DUST. THIS COLD FRONT WILL CROSS THE
TERMINAL BETWEEN 01Z AND 03Z...WITH A 25 PERCENT CHANCE THAT THERE
WILL BE EMBEDDED THUNDERSTORMS WITH THE FRONT. IF A THUNDERSTORM
CROSSES THE TERMINAL...WINDS MAY BECOME ERRATIC...WITH GUSTS IN
EXCESS OF 60 MPH POSSIBLE. WINDS WILL ABRUPTLY SHIFT TO THE
NORTHWEST...WITH SNOWFALL BEGINNING BETWEEN 3Z AND 4Z. SNOWFALL
ACCUMULATIONS ON UNTREATED SURFACES WILL BE AROUND 2 TO 3 INCHES.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WIND ADVISORY UNTIL 8 PM MST THIS EVENING FOR
UTZ001-002-004-006-013-014-019>021.
WINTER STORM WARNING UNTIL 5 PM MST THURSDAY FOR
UTZ007>010-517-518.
WINTER WEATHER ADVISORY UNTIL 11 PM MST THIS EVENING FOR
UTZ001>004-006.
HIGH WIND WARNING UNTIL 8 PM MST THIS EVENING FOR
UTZ003-005-015-016.
WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 9 AM MST
THURSDAY FOR UTZ015-016.
WY...NONE.
&&
PUBLIC...TRAPHAGAN
AVIATION...HOSENFELD
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Feb 16, 3:44 PM MST, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 344 PM MST WED FEB 16 2011 UTZ001>016-019>021-517-518-WYZ021-172245- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 344 PM MST WED FEB 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG SOUTHERLY WINDS HAVE DEVELOPED ACROSS MUCH OF UTAH AHEAD OF THE STRONG COLD FRONT MOVING TOWARD THE AREA. NUMEROUS HIGH WIND WARNINGS AND WIND ADVISORIES WILL REMAIN IN EFFECT UNTIL THE FRONT MOVES THROUGH UTAH LATER IN THE EVENING. SHOWERS AND THUNDERSTORMS WILL FIRE UP ALONG THE FRONT ACROSS FAR NORTHWEST UTAH LATE THIS AFTERNOON. THESE SHOWERS AND STORMS WILL BECOME STRONGER AND MORE NUMEROUS AS THE MOVE EAST WITH THE FRONT. INTENSE SNOW SHOWERS WILL DEVELOP ALONG THE FRONT...WITH A QUICK COUPLE OF INCHES OF SNOW POSSIBLE DURING THE EVENING COMMUTE ALONG THE URBAN CORRIDOR. THE HEAVY SNOW WILL RESULT IN HAZARDOUS DRIVING CONDITIONS FOR NORTHERN AND CENTRAL UTAH VALLEY LOCATIONS...PRIMARILY ALONG THE 1-15 CORRIDOR. HEAVY SNOWS WILL BE MORE PERSISTENT IN THE MOUNTAINS WHERE SEVERAL INCHES OF SNOW ARE EXPECTED. WINTER STORM WARNINGS WILL BE IN EFFECT TO COVER THE STRONG MOUNTAIN WINDS TODAY...THEN THE HEAVY SNOW TONIGHT. A WINTER WEATHER ADVISORY WILL BE IN EFFECT TO ADDRESS TRAVEL IMPACTS FOR THE WESTERN VALLEYS AND MOUNTAIN VALLEYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MUCH COLDER TEMPERATURES WILL SPREAD ACROSS ALL OF UTAH FOR THURSDAY. SNOW WILL CONTINUE ACROSS THE MOUNTAINS...WITH THE HEAVIEST SNOW CONFINED TO THE WEST AND NORTHWEST FACING SLOPES OF THE NORTHERN AND CENTRAL MOUNTAINS. SNOW SHOWERS ARE ALSO POSSIBLE IN NORTHERN VALLEY LOCATIONS...THOUGH LITTLE IF ANY ACCUMULATION IS EXPECTED. AN EXTENDED PERIOD OF UNSETTLED WEATHER IS EXPECTED WELL INTO NEXT WEEK. THE NEXT PACIFIC STORM SYSTEM WILL AFFECT MAINLY THE SOUTHERN HALF OF UTAH LATE IN THE WEEKEND. HEAVY SNOWS ARE POSSIBLE ACROSS THE SOUTHERN AND CENTRAL MOUNTAINS SATURDAY NIGHT THROUGH SUNDAY. THE LOWER SOUTHWEST VALLEYS MAY RECEIVE SUBSTANTIAL AMOUNTS OF RAIN FROM THIS SYSTEM...MAINLY SATURDAY NIGHT THROUGH EARLY SUNDAY. MONDAY THROUGH EARLY TUESDAY SHOULD BE RELATIVELY DRY WITH TEMPERATURES CLIMBING A BIT UNDER A GRADUALLY WARMING SOUTHWEST FLOW ACROSS THE GREAT BASIN. THE NEXT PACIFIC STORM SYSTEM COULD REACH UTAH AS EARLY AS TUESDAY AFTERNOON OR EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
In the hours before
Local storm report, Feb 16, 12:55 PM MST, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1255 PM MST WED FEB 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM NON-TSTM WND GST 3 SE BLUFFDALE 40.45N 111.91W
02/16/2011 M59.00 MPH SALT LAKE UT MESONET
POINT OF THE MOUNTAIN SENSOR.
1230 PM NON-TSTM WND DMG 9 ESE DELLE 40.74N 112.62W
02/16/2011 TOOELE UT DEPT OF HIGHWAYS
TRUCK BLOWN OVER ON I-80 AT MP 79 EASTBOUND.
&&
ESLocal storm report, Feb 16, 1:22 PM MST, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
122 PM MST WED FEB 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND GST 1 ENE EUREKA 39.96N 112.10W
02/16/2011 M65.00 MPH UTAH UT MESONET
US-6 AT EUREKA SENSOR.
1255 PM NON-TSTM WND GST 20 E CALLAO 39.90N 113.34W
02/16/2011 M61.00 MPH TOOELE UT MESONET
FISH SPRINGS SENSOR, DPG19, IN THE DUGWAY PROVING GROUND
MESONET.
&&
ESLocal storm report, Feb 16, 1:25 PM MST, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
125 PM MST WED FEB 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM NON-TSTM WND GST 1 ENE EUREKA 39.96N 112.10W
02/16/2011 E65.00 MPH UTAH UT MESONET
US-6 AT EUREKA SENSOR.
&&
ESLocal storm report, Feb 16, 3:18 PM MST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
318 PM MST WED FEB 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM NON-TSTM WND GST 4 SW PARK CITY 40.61N 111.54W
02/16/2011 M80.00 MPH WASATCH UT MESONET
PARK CITY- JUPTER SENSOR.
1040 AM NON-TSTM WND GST 4 N COTTONWOOD HEIGHTS 40.67N 111.80W
02/16/2011 M58.00 MPH SALT LAKE UT MESONET
OLYMPUS HILLS SENSOR.
1140 AM NON-TSTM WND GST 22 W DUGWAY 40.20N 113.17W
02/16/2011 M60.00 MPH TOOELE UT MESONET
HORIZONTAL GRID SENSOR.
1200 PM NON-TSTM WND GST 6 WNW PARK CITY 40.69N 111.59W
02/16/2011 M77.00 MPH SUMMIT UT MESONET
CANYONS- CONDOR SENSOR.
0100 PM NON-TSTM WND GST 6 ESE OGDEN 41.19N 111.87W
02/16/2011 M85.00 MPH WEBER UT MESONET
SNOWBASIN- STRAW TOP SENSOR.
0140 PM NON-TSTM WND GST 5 NNE HOLLADAY 40.73N 111.77W
02/16/2011 M59.00 MPH SALT LAKE UT MESONET
PARLEYS CANYON AT QUARRY SENSOR.
0140 PM NON-TSTM WND GST 16 NW DUGWAY 40.37N 113.00W
02/16/2011 M71.00 MPH TOOELE UT MESONET
UPPER CEDAR MOUNTAIN SENSOR.
0203 PM NON-TSTM WND GST 1 SSW ENTERPRISE 37.56N 113.72W
02/16/2011 M59.00 MPH WASHINGTON UT MESONET
ENTERPRISE RAWS.
0215 PM NON-TSTM WND GST 18 ESE LAKESIDE 41.07N 112.59W
02/16/2011 M58.00 MPH BOX ELDER UT MESONET
HAT ISLAND SENSOR.
&&
ESLocal storm report, Feb 16, 5:15 PM MST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
515 PM MST WED FEB 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM NON-TSTM WND DMG WASHINGTON 37.13N 113.49W
02/16/2011 WASHINGTON UT DEPT OF HIGHWAYS
BARN BLOWN ACROSS ROAD...TAKING POWERLINES WITH IT
&&
ROGOWSKISpecial weather statement, Feb 16, 5:44 PM MST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
544 PM MST WED FEB 16 2011
UTZ001-007-170115-
CACHE VALLEY/UTAH PORTION UT-WASATCH MOUNTAINS I-80 NORTH UT-
544 PM MST WED FEB 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR CACHE COUNTY UNTIL 615 PM MST...
AT 542 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LEWISTON TO
PROVIDENCE TO 6 MILES SOUTH OF WELLSVILLE...AND MOVING NORTHEAST AT
45 MPH.
WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
THE CACHE VALLEY INCLUDING THE TOWN OF LOGAN.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
LAT...LON 4195 11145 4192 11145 4191 11149 4184 11148
4182 11144 4167 11141 4166 11139 4156 11142
4154 11198 4165 11194 4196 11197 4201 11167
4201 11149
TIME...MOT...LOC 0044Z 246DEG 40KT 4196 11183 4170 11178
4156 11186
ROGOWSKIThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 5:44 PM MST | Special Weather Statement | SLC | Cache | 31 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.